| Model Number |
IO-300 |
| Medical Device Problem Codes |
Overheating of Device (1437); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Dyspnea (1816)
| Date of Event |
07/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's device was getting hot and shutting off by itself.As a result, the patient was experiencing breathing issues.A replacement device was sent to the patient.No additional information is available at this time as the patient declined further follow-up.
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information, but the patient declined.There is no confirmation for the return reason of system hot.Zeolite is found contaminated which possibly caused when it absorbs the moisture.